I started going back on birth control last week, and I'm still taking it but today I just got this really itchy sensation down there, and it's not around my vagina, but its inside. Me and my boyfriend used a condoms the last time I was there which was last week, and I haven't seen him since now, so I doubt that it's somes sort of STD, and we are faithful to each other so we don't have sex with anyone else but each other, I'm starting to think it's the side effects of the pills I'm on, which is Aubra Levonorgestrel and Ethinyl Estradiol Tablets, 0.1mg/0.02 mg. Any thoughts?
Do you have any other symptoms besides itch? It could just be a yeast infection, or bv. Bv often makes its appearance after having sex altho its not caused by having sex. A word from a much more experienced woman, you can only say you are faithful, you cannot speak for another person.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jul 2014 • 1 answer
Posted 3 Sep 2014 • 1 answer
Posted 25 Feb 2015 • 1 answer
Posted 26 May 2015 • 1 answer
Posted 2 days 6 hours ago • 0 answers